| Model Number |
RBY2C1857-B |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the hypogastric artery using ruby coils and a non-penumbra microcatheter.During the procedure, the physician successfully implanted three coils into the target vessel.While attempting to introduce the last ruby coil to the target vessel, the pusher assembly became kinked at a ninety degree angle approximately ten centimeters from the proximal end.Therefore, the ruby coil was removed.The procedure was completed using another ruby coil and the same microcatheter.There was no report of an adverse effect to the patient.